The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (968 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 1, 1987, pp. 23–34
DOI: 10.4171/ZAA/225

Published online: 1987-02-28

Über funktionentheoretische Eigenschaften der Lösungen gewisser elliptischer Differentialgleichungen

Peter Berglez[1]

(1) Technische Universität Graz, Austria

Some function theoretic properties of the solutions of the elliptic differential equation $w_{z, \bar {z}} + a(z, \bar {z}) w_{\bar {z}} + b(z, \bar {z}) w = 0$ are discussed which can be represented by differential operators of K. W. Bauer. After a discussion of general properties, formal powers are defined. With this it is possible to prove some theorems essential in the classical theory of functions for certain subclasses of the solutions of this equation which are generalizations of holomorphic functions.

No keywords available for this article.

Berglez Peter: Über funktionentheoretische Eigenschaften der Lösungen gewisser elliptischer Differentialgleichungen. Z. Anal. Anwend. 6 (1987), 23-34. doi: 10.4171/ZAA/225